Zur Diskrepanz bezüglich gewichteter Mittel

Robert F. Tichy*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


In this paper the asymptotic distribution of some sequences with respect to weighted means is studied. A lower estimate of the discrepancy similar to Roth's and Schmidt's one is proved for weighted means. Furthermore metric estimates of the discrepancy are obtained for several types of sequences, e.g. for the powers (An) of (s×s)-matrices A and related sequences.

Original languageGerman
Pages (from-to)393-413
Number of pages21
JournalManuscripta mathematica
Issue number3
Publication statusPublished - 1 Oct 1982

ASJC Scopus subject areas

  • Mathematics(all)

Cite this